# SDR DALA2024012901307

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 23,770 hours, 8,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9593199) DURING SERVICE CHECK FOUND SEGMENT OF EEPLS INOP. R/R BATTERY PACKS M2816 AND M1676 ALL ASSOCIATED LIGHTS FUNCTION NML. REF B737 AMM 33-51.
